Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Twin infants with cough, cold, no fever. Any medication? - Online Doctor Chats

Date : 19-Mar-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User:hi dr XXXXXXX
Doctor:Hi,Please proceed with the query.
User:my daughter is 4 and a half months
User:recently she had cold and cough
User:and a running nose...
User:few days back my son, whi nis also 4 and a half months had the same (they are twins)
User:for my son the pediatrician had suggested sinarest drops...
Doctor:do they have fever?
User:so when my daughter has the same i gave her sinarest drops too
User:the dr has suggested .5 ml...thrice a day
User:0.5 ml thrice a day
User:since i am working my mom gave her the same
Doctor:That is fine
User:accidently she gave her a little over 1 ml only on one occasion
User:we are worried that will this cause any side effects..
Doctor:How much over 1 ml
Doctor:1.5 or more
User:no..just a little over 1 ml
Doctor:It is ok, no problem , the child is over 4 and half months
Doctor:It will not be an overdose
User:maybe 1.2 or something
Doctor:If it is over 5 ml maybe we should be seriously worried
User:and this was only given once a day
User:we did not give her sinarest later in the ady at all
Doctor:otherwise it is totally fine
Doctor:continue with the normal dose
Doctor:it is ok
Doctor:You are welcome
User:we were worried since it was written on the pack that ovedose can cause harm to the liver
Doctor:overdose means giving the child a high dose like 3 to 5ml
Doctor:or giving it for along period of time
Doctor:like 2 weeks to 1 month
User:ok... thanks a lot...we are relived now
Doctor:and giving for unnecessary reasons, even when it can be avoided
Doctor:All medicines is possible when disease is mild can be avoided
Doctor:Dont worry, it is good you asked
User:she just slept thru out the day..thats it
User:yes thanks
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor